# SDR SWAA2023022796656

- Difficulty date: January 29, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N558WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30248
- Aircraft time: 61,562 hours, 39,157 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL #231XF DELAMINATED.<[01] RECEIVED NEW FLOOR PANEL. INSTALLATION WILL BE ACCOMPLISHED ON ITEM TTG8Q00GK97E.;[02] RECEIVED NEW FLOOR PANEL 231XF. INSTALLATION WILL BE ACCOMPLISHED ON ITEM TTG8Q00GK97E.;[03] VERIFIED STEP #2.
